# SDR GTIA20120221363

- Difficulty date: February 21, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 23,677 hours, 10,106 cycles
- Engine: Iae V2533A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 EXIT SIGN LENS BROKEN.  REINTALLED EXIT SING LENS AT L4 DOOR REF 33-51-13-400-001.
